MAUDE Adverse Event Report: SPINE WAVE, INC. VELOCITY EXPANDABLE INTERBODY DEVICE; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. VELOCITY EXPANDABLE INTERBODY DEVICE; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 11-2644
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported condition was confirmed via radiographic image however the device was not available for evaluation.Review of production history records found no issues or abnormalities associated to this event description.
 
Event or Problem Description
At approximately seven weeks post-operatively, the surgeon noted that the implant construct had migrated.A surgical procedure was performed to remove the device.

Brand Name
VELOCITY EXPANDABLE INTERBODY DEVICE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key12509959
Report Number3004638600-2021-00006
Device Sequence Number19663606
Product Code MAX
UDI-Device Identifier10840642106909
UDI-Public10840642106909
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2023
Device Model Number11-2644
Device Catalogue Number11-2644
Device Lot Number741W05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;